# SDR FDEA201607012228

- Difficulty date: July 1, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 53,669 hours, 13,233 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Sensor
- Part number: 355194310
- Part serial: AAC0955
- Condition: Defective
- Location: Anti-Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ENGINE 2 ANTI-ICE DUCT FAIL, PASSING FL 200 TURNED ON ENGINE ANTI-ICE, RECEIVED NR 2 ENGINE DUCT FAILURE NR 2 ANTI-ICE DISAGREE.  QRH INDICATED FAILURE OF NR 2 A/I DUCT.  RETURNED TO PAN C WHERE ICING DID NOT EXIST.  R & R ALL 3, NR 2 ENGINE COWL ANTI-ICE MANIFOLD FAIL SENSING ELEMENTS REF  AMM 30-22-11-4.  PERFORMED SATISFACTORY FUNCTIONAL TEST REF AMM 30-22-11-5.  PARTS REMOVED ARE ELEMENT, PN 35512-61, AND 2 EA SAFETY SYS, PN 35519-4-310, SN AAC0961 & AAC0955, PARTS INFO PROVIDED REF GMM 12-7-600.  OK FOR SERVICE.
